# SDR CALA2016052600330

- Difficulty date: May 26, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 51,493 hours, 18,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK FOR FIRST CLASS EPL WILL NOT CHARGE.  REMOVED EMER POWER PACK BATTERY PN AD-D717-01-100, SN 606 611 FROM STATION 322, WL 291, RBL 7 & REPLACED NEW BATTERY PACK PN AD-D717-01-100, SN 177741 IAW AMM TASK 33-51-06-060-805.  PERFORMED OPERATIONS TEST IAW AMM TASK 33 -51-00-710-801 & 33-51-06-960-805, FOUND GOOD.
